Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Four years son suffering from fever for every weeks

My 4 year old son has been running a fever for two days, I can break it with otc meds but as soon as they wear off its right back, he is also complaining of a headache stomach pains,leg pains and that his lip feels frozen..can you please help me determine what to do. he seems to run s out of no where fever every few weeks but it normally goes away, ohter than that he is healthy
Asked On : Tue, 19 Apr 2011
Answers:  2 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Karen, Welcome to HealthcareMagic Forum.
May be you should bet him Examined by a Pediatrician to rule out if he has a Viral Infection, He may need a blood work up and a Ultrasound abdomen scan to rule out the exact cause. Until the cause is found out and treated, OTC medicines will just give Symptomatic relief with frequent recurrence.

Good Luck.
Answered: Tue, 19 Apr 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Welcome to health care magic forum
Don`t do self medication with OTC medicines.Consult good child specialist & get him investigated to know the cause & appropriately treated .
Wish you good health
Answered: Tue, 19 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor